@article{(Open Science Index):https://publications.waset.org/pdf/9542,
	  title     = {Periodic Solutions for a Third-order p-Laplacian Functional Differential Equation},
	  author    = {Yanling Zhu and  Kai Wang},
	  country	= {},
	  institution	= {},
	  abstract     = {By means of Mawhin’s continuation theorem, we study a kind of third-order p-Laplacian functional differential equation with distributed delay in the form: ϕp(x (t)) = g  t,  0 −τ x(t + s) dα(s)  + e(t), some criteria to guarantee the existence of periodic solutions are obtained.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {4},
	  number    = {7},
	  year      = {2010},
	  pages     = {808 - 811},
	  ee        = {https://publications.waset.org/pdf/9542},
	  url   	= {https://publications.waset.org/vol/43},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 43, 2010},
	}